# SDR FDEA202211182822

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 106,131 hours, 33,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1455507
- Part serial: AA062
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H O/B FLAP VANE #5 RUBSTRIP DELAM ( POS INTERIOR DELAM) REPAIRED L/H O/B FLAP VANE AT #5 RUBSTRIP AS REQUIRED PER SRM 51-71-00,  VOL.II,  PARA. #17   PG. 75-80, INADDITION WITH SRM 57-00-01, VOL.I, PG. 11, FIG.#4 REF. JPF STEPS ON BACK 4-11.   MAJOR REPAIR.  ORIG SUBMISSION DATE:  11/21/2022
